# SDR RRXA98589

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964R
- Make and model: Doug DC-8-63
- Aircraft serial: 46000
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 5615403
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUND LEFT FORWARD ENTRY DOOR PAN CRACKED AT LOWER FORWARD CORNER.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW FAA DER APPROVED TIMCO ENGINEERING SKETCH REO-05648, AREA TREATED IAW DC-8 SRM 51-1-8.
